Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 95, NWS Wichita, KS

June 4, 2005Butler County, Chase County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 4, 2005, 5:09 PM CDT for Butler County, Chase County, Kansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2005, 5:09 PM CDT (22:09 UTC)
Expired
Jun 4, 2005, 6:00 PM CDT
In force
51 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

Counties Butler County, KS, Chase County, KS

The radar

The Wichita radar (KICT), 79 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 2:05 PM CDTTornado WatchSPC9 hr
Jun 4, 3:30 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 10.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2005-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2005-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 042210
SVRICT
KSC015-017-042300-
/O.NEW.KICT.SV.W.0095.050604T2209Z-050604T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
509 PM CDT SAT JUN 4 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS.
  SOUTHERN CHASE COUNTY IN CENTRAL KANSAS.

* UNTIL 600 PM CDT.

* AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 10 MILES SOUTHWEST OF CASSODAY...OR ABOUT 11
  MILES NORTH OF EL DORADO...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  CASSODAY...ELMDALE...MATFIELD GREEN...WONSEVU...BAZAAR

AT 506 PM CDT LAW TRAINED SPOTTERS REPORTED GOLFBALL SIZE HAIL 5 
MILES SOUTH OF BURNS.

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
  DAMAGING HAIL UP TO THE SIZE OF GOLFBALLS...
  WINDS UP TO 60 MILES AN HOUR...

THE STORM HAS A HISTORY OF PRODUCING LARGE HAIL.


A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

LAT...LON 3795 9691 3790 9676 3828 9641 3839 9667

&

$$

KLEINSASSER
2 follow-up statements
000 
WWUS53 KICT 042225
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
525 PM CDT SAT JUN 4 2005

KSC015-017-042300-
/O.CON.KICT.SV.W.0095.000000T0000Z-050604T2300Z/
CHASE KS-BUTLER KS-
525 PM CDT SAT JUN 4 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN BUTLER
AND SOUTHERN CHASE COUNTIES UNTIL 600 PM CDT...

AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS TO AROUND 60 MPH.  THIS STORM WAS LOCATED
NEAR CASSODAY...OR 19 MILES NORTHEAST OF EL DORADO...AND MOVING
NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR MATFIELD GREEN BY  530 PM CDT.

THE TOWN OF BAZAAR IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3800 9684 3794 9666 3828 9641 3839 9667

$$

CHANCE
000 
WWUS53 KICT 042246
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
545 PM CDT SAT JUN 4 2005

KSC017-042255-
/O.CAN.KICT.SV.W.0095.000000T0000Z-050604T2300Z/
CHASE KS-
545 PM CDT SAT JUN 4 2005

...THE SEVERE THUNDERSTORM WARNING FOR CHASE COUNTY HAS BEEN
CANCELLED...

AT 541 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 3800 9684 3791 9660 3807 9654 3806 9677

$$

KSC015-042300-
/O.CON.KICT.SV.W.0095.000000T0000Z-050604T2300Z/
BUTLER KS-
545 PM CDT SAT JUN 4 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN BUTLER
COUNTY UNTIL 600 PM CDT...

AT 541 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED  QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR MATFIELD GREEN...OR 14 MILES SOUTH
OF COTTONWOOD FALLS...AND MOVING NORTHEAST AT 35 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHERN BUTLER COUNTY.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES, WITH
LITTLE OR NO ADVANCE WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3800 9684 3791 9660 3807 9654 3806 9677

$$

CHANCE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:35 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 4, 2:35 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
235 PM CDT SAT JUN 4 2005

.DISCUSSION...
...MAIN FORECAST CONCERNS ARE POTENTIAL FOR SIGNIFICANT SEVERE
WEATHER AND ADDITIONAL FLOODING THIS AFTERNOON AND TONIGHT...

TONIGHT:
AM GETTING A JUMP ON THE FORECAST IN ANTICIPATION OF A BUSY LATE
AFTERNOON AND EVENING. AT 1800Z A WELL DEFINED UPPER LEVEL LOW IS
EVIDENT ON THE SATELLITE IMAGERY OVER WESTERN NEBRASKA. IN
ASSOCIATION WITH THIS LOW, A SURFACE BOUNDARY EXTENDS FROM SOUTHERN
MINNESOTA SOUTHWARD INTO SOUTHWEST OKLAHOMA. AHEAD OF THIS FRONT THE
AIRMASS IS VERY MOIST AND UNSTABLE. EASTERN KANSAS IS FAIRLY WELL
CAPPED AT THIS TIME, BUT THAT SHOULD ERODE BY LATE AFTERNOON WITH
EXPLOSIVE THUNDERSTORM DEVELOPMENT. OUR CURRENT THINKING IS THAT THE
INITIAL THUNDERSTORM DEVELOPMENT SHOULD BE SOMEWHERE IN THE VICINITY
OF THE TURNPIKE. SPCS OUTLOOK HAS A HIGH RISK OF SEVERE WEATHER FOR
MOST OF NORTHEAST KANSAS INTO NORTHWEST MISSOURI, WITH A MODERATE
RISK THROUGH SOUTHEAST KANSAS. TORNADOES WITH THESE STORMS MAINLY
THIS EVENING ARE DEFINITELY POSSIBLE. IN ADDITION TO THE THREAT FOR
TORNADOES, HEAVY RAIN IS ONCE AGAIN A POSSIBILITY. AM LEAVING THE
FLOOD WATCH OUT AS IS FOR TONIGHT. THE SURFACE BOUNDARY SHOULD BE IN
THE VICINITY OF AN IOLA TO CANEY LINE BY MIDNIGHT, THEN TO THE
EASTERN BORDER OF OUR FORECAST AREA BY AROUND DAYBREAK.

SUNDAY-SUNDAY NIGHT:
NOT MUCH CHANGE TO THE ONGOING FORECAST. KEPT A CHANCE OF
THUNDERSTORMS IN THE FAR SOUTHEAST, BUT NOT REAL CONFIDENT ON THAT.
THE BOUNDARY LOOKS TO HANG UP FROM SOUTHERN ILLINOIS INTO CENTRAL
OKLAHOMA. BECAUSE OF THAT PUT SOME SMALL CHANGES OF THUNDERSTORMS IN
ALONG THE OKLAHOMA/KANSAS BORDER FOR SUNDAY NIGHT.

MONDAY-SATURDAY:
PRETTY MUCH LEFT THE ON-GOING FORECAST ALONE. THUNDERSTORM CHANCES
SHOULD INCREASE TOWARD MIDWEEK AS ANOTHER STRONG UPPER TROF DEVELOPS
OUT WEST, WITH HINTS OF A FRONTAL BOUNDARY PUSHING INTO CENTRAL
KANSAS WEDNESDAY INTO THURSDAY. SEASONABLY VERY WARM AFTERNOONS AND
MILD NIGHTS PROGGED, WITH NIGHTTIME LOW-LEVEL JETS COMMON.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    62  85  65  91 /  40  10  10  10
HUTCHINSON      61  85  64  91 /  30  10  10  10
NEWTON          61  85  65  90 /  50  10  10  10
ELDORADO        63  85  65  90 /  60  10  10  10
WINFIELD-KWLD   63  85  66  91 /  60  20  20  20
RUSSELL         58  84  63  92 /  20  10  10  10
GREAT BEND      58  84  63  92 /  10  10  10  10
SALINA          60  84  63  90 /  40  10  10  10
MCPHERSON       60  85  64  90 /  40  10  10  10
COFFEYVILLE     69  86  66  89 /  80  40  20  20
CHANUTE         68  85  66  88 /  80  30  20  20
IOLA            68  85  66  88 /  80  20  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH IN EFFECT FROM 1 PM SATURDAY UNTIL 6 AM CDT SUNDAY
FOR THE FOLLOWING ZONES...ALLEN...BUTLER...CHASE...CHAUTAUQUA...
COWLEY...ELK...GREENWOOD...HARVEY...LABETTE...MARION...
MONTGOMERY...NEOSHO...WILSON...AND WOODSON.

&&

ELDER/
Hazardous weather outlook, Jun 4, 3:40 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE WICHITA KS
340 PM CDT SAT JUN 4 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-051200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
340 PM CDT SAT JUN 4 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

A SIGNIFICANT SEVERE WEATHER EVENT IS POSSIBLE LATE THIS AFTERNOON
INTO TONIGHT ACROSS CENTRAL AND SOUTHEASTERN KANSAS, AS A VERY
STRONG UPPER LEVEL DISTURBANCE MOVES OUT OVER KANSAS FROM COLORADO.
A FEW TORNADOES WILL BE POSSIBLE, MAINLY ACROSS THE FLINT HILLS AND
SOUTHEASTERN KANSAS. A STRONG TORNADO OR TWO IS POSSIBLE IN THOSE
AREAS. OTHERWISE, VERY LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE AREAWIDE.

WEAK LOW PRESSURE IS FORECAST TO DEVELOP SOMEWHERE IN CENTRAL OR
SOUTH CENTRAL KANSAS THIS AFTERNOON, WITH A DRYLINE EXTENDING
SOUTHWARD FROM THE LOW THROUGH WESTERN OKLAHOMA. AS THE VERY STRONG
DISTURBANCE ALOFT MOVES OUT OVER KANSAS, SCATTERED SUPERCELL
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG OR EAST OF THE DRYLINE
DURING THE MID TO LATE AFTERNOON HOURS. THE SEVERE WEATHER THREAT
WILL CONTINUE FOR MUCH OF THE EVENING, ALTHOUGH THE MAIN THREAT AREA
WILL GRADUALLY SHIFT EAST OF THE INTERSTATE 135 CORRIDOR.

IN ADDITION TO THE SEVERE WEATHER THREAT, ADDITIONAL FLOODING IS
POSSIBLE MAINLY ACROSS THE FLINT HILLS AND SOUTHEASTERN KANSAS.
PLEASE REFER TO THE LATEST FLOOD WATCH IN EFFECT UNTIL EARLY SUNDAY
MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS IN EXTREME SOUTHEASTERN
KANSAS SUNDAY AFTERNOON. IF STORMS ARE ABLE TO DEVELOP, THEY MAY
BECOME SEVERE.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH
THURSDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL
BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON INTO THE EVENING
HOURS ACROSS ALL OF CENTRAL AND SOUTHEASTERN KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

JMC/TES

In the hours before

Special weather statement, Jun 4, 3:35 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
335 PM CDT SAT JUN 4 2005

KSZ067>070-082>083-091>094-098-050400-
BUTLER KS-CHAUTAUQUA KS-COWLEY KS-ELK KS-GREENWOOD KS-
HARPER KS-HARVEY KS-KINGMAN KS-RENO KS-SEDGWICK KS-
SUMNER KS-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 393 UNTIL 1100
PM CDT SATURDAY EVENING FOR THE FOLLOWING AREAS

IN SOUTH CENTRAL KANSAS THIS WATCH INCLUDES 8 COUNTIES

BUTLER                COWLEY                HARPER
HARVEY                KINGMAN               RENO
SEDGWICK              SUMNER

IN SOUTHEAST KANSAS THIS WATCH INCLUDES 3 COUNTIES

CHAUTAUQUA            ELK                   GREENWOOD

INCLUDING THE CITIES OF ARKANSAS CITY...DOWNTOWN WICHITA...EL DORADO
AND HUTCHINSON.

SEDLOCK
Local storm report, Jun 4, 3:53 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
353 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FUNNEL CLOUD     4 E LINDSBORG           38.57N 97.60W
06/04/2005                   MCPHERSON          KS   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTED FUNNEL CLOUD

&&

CDB
Local storm report, Jun 4, 4:19 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
419 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             1 W GYPSUM              38.71N 97.44W
06/04/2005  1.75 INCH        SALINE             KS   TRAINED SPOTTER

            GOLFBALL SIZE HAIL

&&

CDB
Special weather statement, Jun 4, 4:22 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
422 PM CDT SAT JUN 4 2005

KSZ052-042145-
MARION-
422 PM CDT SAT JUN 4 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR MARION COUNTY...

AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF LINCOLNVILLE...OR 7 MILES
NORTH OF MARION...AND MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KLEINSASSER
Special weather statement, Jun 4, 4:26 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
426 PM CDT SAT JUN 4 2005

KSZ052-042215-
MARION-
426 PM CDT SAT JUN 4 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR MARION COUNTY...

AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LINCOLNVILLE...OR 9 MILES NORTH OF MARION...
AND MOVING NORTHEAST AT 35 MPH. ANOTHER STRONG THUNDERSTORM WAS
LOCATED JUST SOUTHWEST OF HILLSBORO, ALSO MOVING NORTHEAST.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KLEINSASSER
Special weather statement, Jun 4, 4:48 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
448 PM CDT SAT JUN 4 2005

KSZ069-042200-
BUTLER-
448 PM CDT SAT JUN 4 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER COUNTY...

AT 445 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR EL DORADO...AND MOVING NORTHEAST AT 35 MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

CHANCE

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:35 PM CDTSevere Thunderstorm WarningICTCowley25 min
Jun 3, 9:33 PM CDTSevere Thunderstorm WarningICTCowley42 min
Jun 3, 9:45 PM CDTFlash Flood WarningICTChase, Marion6 hr
Jun 3, 9:55 PM CDTTornado WarningICTCowley35 min
Jun 3, 10:29 PM CDTSevere Thunderstorm WarningICTCowley31 min
Jun 3, 10:58 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley32 min
Jun 3, 11:07 PM CDTTornado WarningICTCowley23 min
Jun 3, 11:28 PM CDTTornado WarningICTCowley32 min
Jun 3, 11:31 PM CDTSevere Thunderstorm WarningICTChautauqua44 min
Jun 3, 11:55 PM CDTFlash Flood WarningICTChautauqua, Elk5 hr
Jun 3, 11:57 PM CDTTornado WarningICTChautauqua33 min
Jun 4, 12:23 AM CDTTornado WarningICTChautauqua19 min
Jun 4, 1:12 AM CDTTornado WarningICTChautauqua, Montgomery20 min
Jun 4, 1:28 AM CDTTornado WarningICTMontgomery32 min
Jun 4, 2:01 AM CDTTornado WarningICTLabette, Montgomery24 min
Jun 4, 3:58 AM CDTFlash Flood WarningICTButler, Greenwood6 hr
Jun 4, 5:13 AM CDTFlash Flood WarningICTWoodson3 hr
Jun 4, 3:40 PM CDTTornado WarningICTMcPherson, Saline40 min
Jun 4, 5:44 PM CDTSevere Thunderstorm WarningICTButler, Cowley61 min
Jun 4, 5:50 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood50 min
Jun 4, 5:59 PM CDTSevere Thunderstorm WarningICTButler, Cowley61 min
Jun 4, 6:13 PM CDTTornado WarningICTButler, Cowley47 min
Jun 4, 6:40 PM CDTSevere Thunderstorm WarningICTCowley65 min
Jun 4, 6:43 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick28 min
Jun 4, 6:59 PM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood61 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.